%0 Journal Article
	%A Bainian Li and  Kongsheng Zhang
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 44, 2010
	%T Strong Law of Large Numbers for *- Mixing Sequence
	%U https://publications.waset.org/pdf/15140
	%V 44
	%X Strong law of large numbers and complete convergence for sequences of *-mixing random variables are investigated. In particular, Teicher-s strong law of large numbers for independent random variables are generalized to the case of *-mixing random sequences and extended to independent and identically distributed Marcinkiewicz Law of large numbers for *-mixing.

	%P 1098 - 1100